Busca avançada
Ano de início
Entree


THE CHOQUARD LOGARITHMIC EQUATION INVOLVING A NONLINEARITY WITH EXPONENTIAL GROWTH

Texto completo
Autor(es):
Boer, Eduardo de S. ; Miyagaki, Olimpio H.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 60, n. 1, p. 23-pg., 2022-09-01.
Resumo

In the present work, we are concerned with the Choquard Logarithmic equation -Delta u + au + lambda(ln | center dot | not asymptotic to |u|(2))u = f (u) in R-2, for a > 0, lambda > 0 and a nonlinearity f with exponential critical growth. We prove the existence of a nontrivial solution at the mountain pass level and a nontrivial ground state solution. Also, we provide these results under a symmetric setting, taking into account subgroups of O(2). (AU)

Processo FAPESP: 19/24901-3 - Problema quase linear não local crítica: existência, multiplicidade e propriedades das soluções
Beneficiário:Olimpio Hiroshi Miyagaki
Modalidade de apoio: Auxílio à Pesquisa - Regular
Processo FAPESP: 19/22531-4 - Equação não local de Choquard-Schrödinger-Poisson crítica: existência, multiplicidade e propriedades
Beneficiário:Eduardo de Souza Böer
Modalidade de apoio: Bolsas no Brasil - Doutorado